# SDR QXEA0300033

- Difficulty date: January 3, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 3,801 hours, 4,470 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA ON FLIGHT 2315- NR 2 BLEED HOT CAUTION ILLUMINATED SHORTLY AFTER TAKEOFF.  RAN ABNORMAL CHECK LIST, CAUTION LIGHT REMAINED ILLUMINATED.  REPINNED 9811-P20 ON NR 2 ENGINE BLEED AIR OVER TEMPERATURE SWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
